Fexofenadine 120mg which typically occur in connection with hay fever (allergic Rhinistis).
Fexofenadine is also prescribed for the relief of symptoms such as flushing, oedema and itching, which occur in connection with the allergic skin condition called Chronic Idiopathic Urticaria (CIU).
You should consult the full list of side effects for Fexofenadineon the patient information leaflet provided with your treatment. Details of this can also be found here (opens in a new window).
Directions of fexofenadine 120mg
Always take Fexofenadine as prescribed by your doctor. The usual dose is one tablet once daily for adults and children 12 years and older. Take the tablets with water. The active ingredient is Fexofenadine Hydrochloride. Each tablet contains 120mg of the active ingredient.
The other ingredients are Microcrystalline Cellulose, Croscarmellose Sodium, Maize Starch, Povidone, Magnesium Stearate. The tablet coat contains: Hypromellose (E464), Titanium Dioxide (E171), Macrogol 400, macrogol 4000, Iron Oxide Yellow (E172) and Iron Oxide Red (E172).If you are taking the over-the-counter product to self-treat, read all directions on the product package before taking this medication. If you have any questions, consult your pharmacist. If your doctor has prescribed this medication, take it as directed, usually 2 times daily (every 12 hours).
If you are using the liquid form of this medication, shake the bottle well before each dose and measure the dose carefully using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose. Take the tablet/capsule or liquid form of this medication with or without food. If you are using the rapidly-dissolving tablet, take it on an empty stomach. Allow the rapidly-dissolving tablet to dissolve on the tongue and then swallow, with or without water. Do not remove the tablet from the blister pack until right before using.
If you need a liquid to take this medication (such as when taking the tablets/capsules), then take this medication with water. Do not take with fruit juices (such as apple, grapefruit, or orange) since they may decrease the absorption of this drug.
The dosage is based on your age, medical condition, and response to treatment. Do not increase your dose or take this medication more often than directed.